MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SureForm; SUREFORM 45 RELOAD BLUE

INTUITIVE SURGICAL, INC SureForm; SUREFORM 45 RELOAD BLUE
Model Number 48345B-03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform 45 blue reload was found to be damaged.After the procedure, fragments consistent with the reported damage were discovered in a saline bottle used for post-procedure cleaning by the central sterile processing department.A backup da vinci reload was used to complete the procedure.The procedure was completed as planned with no reported patient injury.Intuitive surgical, inc.(isi) contacted the customer and obtained the following information: there was no damage/no patient impact was reported.(the fragment was discovered during the procedure and cross-checked against the cartridge.) the stapler was used as-is, and the operation was completed.As a precaution, all used reload units have been sent to you.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the sureform 45 blue reload to perform failure analysis (fa).Fa was able to confirm and reproduce the customer reported complaint.The reload was found to have exterior damage at one of the proximal flanges of the cartridge.There may be missing material, but the size of the missing pieces cannot be confirmed.The probable root cause is contributed to use conditions (i.E.Due to reload removal).Additional observation not reported by site: the reload was found to have undeployed pusher.One of the pushers was undeployed with "b" shaped staple stuck in the staple pocket near the distal end of the reload.The pusher was manually activated and without much effort it moved to its final position, pushing the staple out of its pocket.The staple was lost during fa.

Brand Name
SureForm
Common Device Name
SUREFORM 45 RELOAD BLUE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50207162
Report Number2955842-2026-35163
Device Sequence Number20214075
Product Code GDW
UDI-Device Identifier10886874117085
UDI-Public(01)10886874117085(10)K10260205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345B-03
Device Catalogue Number48345B
Device Lot NumberK10260205 NA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown